# SDR Y2PA2010083000020

- Difficulty date: August 30, 2010
- Submitted: September 1, 2010
- Operation: Air carrier
- Aircraft: N949NS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- Aircraft time: 54,129 hours, 28,775 cycles
- Engine: Pwa JT8D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 305
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A SERVICE CHECK, THE OVERWING EMERGENCY EXIT LIGHTS (ON FUSELAGE) WERE FOUND INOPERATIVE DUE TO A NON FUNCTIONING RECHARGEABLE BATTERY POWER SUPPLY.  BATTERY WAS FOUND TO BE CHARGED BUT UNIT NOT PROVIDING POWER TO LIGHTS.  UNIT TO BE REPLACED WITH SERVICEABLE.
